# SDR AALA20100307TUL03

- Difficulty date: March 5, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Window Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1022 LEFT WINDOW PAN DOUBLER IS CRACKED AT UPPER AFT CORNER.  REPAIRED PER AARD 53-10-00-25.
